# SDR CA960919001

- Difficulty date: August 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: 20604000225
- Condition: Broken Pin
- Location: M/R Gr Box
- Part time: 11,920 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CHECK OF THE MAST MOVEMENT ON THE GROUND WAS EXCESSIVE AS IF THE ISOLATION MOUNT WAS NOT WORKING. A CLOSER INSPECTION SHOWED THE PIN ASSEMBLY TO BE BROKEN.
